# SDR SIMA2018112016004

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 33,968 hours, 29,377 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUD DER SYS 1-2 INOP OVER 180 KNOTS.EMERGENCY DECLARED  DID NOT HAVE AN OVERWEIGHT LANDING.FLT CONT.-C/A-REF FIM 27-22-00-810-804-A, RPL'D SYS 2 RUDDER PERSSURE SW IN REF TO / AMM 27-23-04 & OPS CHKED RUDDER SYS OK IN REF TO AMM 27-23-00. NO FAULT & LEAK FOUND.NO COMPONENT RAR.
